# SDR FDEA201309042115

- Difficulty date: September 4, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 43,257 hours, 21,041 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: U73
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING,  NOSE TILLER COULD NOT BE MOVED.  DIFFERENTIAL  BRAKING USED TO CLEAR RWY.  TROUBLESHOT IAW TSM 32-51-00 FIG 103 TO STEP 4.  NOSE GEAR DOORS WILL NOT RAISE.  SUSPECT LANDING  GEAR SELECTOR VALVE. REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM 32-31-12-04.  LEAK CHECKED GOOD. PERFORMED ADJUSTMENT TEST IAW MM 32-31-12--06. OPS AND LEAK CHECKED GOOD.
